# SDR ABXA200904090020

- Difficulty date: April 2, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 74,326 hours, 34,797 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T4300105
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFT MAIN CARGO COMPT FILLS WITH ACRID MIST UPON T/O & LANDING.  FOUND HYDRAULIC LINE TO SLAT LEAKING ONTO RT PACK CAUSING SMELL.  REPAIRED LINE.  REPLACED LEAKING HYDRAULIC LINE AT LOWER FWD CARGO COMPT BULKHEAD AND RT WING ROOT OPERATED FLAPS & SLATS AS PER B767 AMM 20-11-00 & 27-81-00 & 29-00-00, NO LEAKS NOTED.
